MathSciNet Relay Station
MathSciNet bibliographic data
MR1705342 62E10 (62E15)
Gupta, Rameshwar D.; Kundu, Debasis Generalized exponential distributions. Aust. N. Z. J. Stat. 41 (1999), no. 2, 173–188.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement